Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

shooting up drugs. Now he has a hard lump in his arm at the site of the injection.what is it?

my friend shot up crystal meth and now he has a hard lump in his arm at the site of the injection and its been there for two weeks what is it?
Asked On : Sat, 16 Apr 2011
Answers:  2 Views:  2153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello, welcome to HCM. You need to tell me more about the lump. Is there any pain or swellling around the area and any change in it's size. It could be an abscess or lipoma or even hematoma but usually hematoma dont last so long. you must consult a surgeon for proper evaluation. Wish you good health.
Answered: Thu, 18 Aug 2011
I find this answer helpful
  User's Response
It will disappear after some times. If it is from before injection ,then it should be Lipoma(tumour of fat).Lipoma is a harm less ,non cancerous tumour.If u want to diagnose it clinicaly then u must consult surgeon.
Answered: Tue, 19 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions